Question: I am using minoxidil since 4 week, and now I have noticed that the rate of hairfall just increases, so should i try other medication… if this rate continues, baldness will occur in 2,3 month from now
Answer: Hi, Ashish. This is a common query from people when they first start using minoxidil to address their hair loss.
What we advise clients of The Belgravia Centre is that, upon starting to use their recommended formulations of high strength minoxidil, within the first four to eight weeks some people may experience increased hair shedding.
This is totally normal and, if it is not accompanied by any other symptoms, it is generally a good sign as it means the hair loss treatment is starting to work. The older, thinning hairs are being pushed out ready to make room for new hair growth. The initial shedding should subside fairly quickly – within around a week – then new hairs should start appearing after that so we ask patients to persist with using their minoxidil.
We notice that you are not a Belgravia client so, whilst we can offer you this general hair loss advice, we would recommend that you address your concerns directly with your minoxidil provider, especially if you have any other symptoms other than an increase in hair fall.
The Belgravia Centre is the leader in hair loss treatment in the UK, with two clinics based in Central London. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation Form from anywhere in the UK or the rest of the world. View our Hair Loss Success Stories, which are the largest collection of such success stories in the world and demonstrate the levels of success that so many of Belgravia’s patients achieve. You can also phone 020 7730 6666 any time for our hair loss helpline or to arrange a free consultation.